Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Took i pill after unsafe intercourse 4 days after periods, few blood stains found. Early sign of pregnancy ?

Hi, I had an intercourse 4 days after my periods were over.Even though, we used protection, and there wasnt exactly much of penetration,the condom got torned and some sperm spilled on the outside of vagina . I did not feel any sperm goin inside me. To be on the safer side, I took an i-pill 4-5 hours after it. There was no vomitting or anything. However, now exactly 9 days after it, in the morning when i woke up, i found a few blood stains on my panties. I think it is an early period (almost 11 days prior to my normal date, I have a regular 28-30 day cycle)due to the side-effects of I-pill, but after reading about implantation bleeding , I am not very sure. Could it be an early sign of pregnancy..? Could you please help and guide.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

The chance of pregnancy in your case is extremely low. Also, the i-pill has the effect of delaying ovulation. Finally, it is not uncommon for women to have a small amount of breakthrough bleeding with ovulation. So, the better explanation is that you had a delay in ovulation, breakthrough bleeding during a delayed 'mid-cycle', and will probably get your period in about 2-3 weeks. It is very important to check a pregnancy test, though, to rule out pregnancy. I would do this test in about 1-2 weeks.

I hope that this helps and good luck!
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor